# SDR GAIA04085OP

- Difficulty date: July 2, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: L-1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT FOUND COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
